# SDR ASOA20131014396

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450964
- Aircraft time: 20,244 hours, 11,794 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  NR 1 ENGINE LOWER FORWARD ENGINE YOLK MOUNT WAS FOUND CRACK. MX R & R THE YOLK MOUNT IAW EC 5450-01073, REV B.
